# SDR HEEA076623

- Difficulty date: October 4, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N972AE
- Make and model: Snias AS350B
- Aircraft serial: 3234
- Aircraft time: 522 hours
- System (JASC): 7500 · Engine Bleed Air System
- Part: Hose
- Part number: 704A34415099
- Part serial: NA
- Condition: Torn
- Location: Bleed Air
- Part time: 88 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TORN. PENDING VENDOR RETURN FOR CREDIT.
